# SDR COMA2010091350196

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 38,001 hours, 34,251 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: RELR7033
- Condition: Faulty
- Location: Te Flap
- Part time: 18,047 hours, 14,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM HSV TO DTW RECEIVED FLAP DEGRADED MSG WITH LEFT FLAP INDICATION FLUCTUATING.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER.
